Need advise on Pristiq?
- 11 Jul 2017 by highwingers
- 14 December 2017
- effexor, pristiq, depression, anxiety, panic disorder
I moved to a new house, and my anxiety kicked in like there is no tomorrow. every little thing was giving me panic attacks & constantly negative thoughts.
Effexor worked for me in past but this time around it did not do the trick so doctor switched me to Pristiq 50mg.
I am on Day 11 of Pristiq. it is definitely keeping my body very calm and helping with my panic attacks, somehow i feel sad almost all the time. I dont feel like doing much. if i compare myself before I took Pristiq then i can say it definitely helped me with my anxiety and panic attacks. but i am wondering am I going to improve from here OR this is it? i want to get back to do the things i Like and feel happy. but it seems like I am not adjusting myself to new house yet & i am very sad. Another big problem is i feel great at night, however in the morning its like I have to start over again to control my negative thoughts.
The fact that you're noticing improvements is a really good sign. It takes about 4-5 weeks to reach full effect, but improvement begins at about week 2. So give it more time, and if at a month, call your doctor.
Hi, high! Sidekick is right ~ for some folks increased or new depression can be a side effect when starting Pristiq or most every other antidepressant. It usually resolves on it's own over a matter of just a few weeks.
I'm glad the Pristiq is helping you otherwise so I'd advise that you let your doctor know how you're feeling and try to give it a little more time.
It does take 4-6 weeks for the medication to reach therapeutic blood levels so I expect you'll feel the improvement very quickly now.
Best regards, Wildcat
This is for anyone researching Pristiq & reading like I did all the mixed reviews from people & not really sure which way to go with it all.I talked to all my Drs & got their opinions on the subject before I decided to give it a try because I was really stressing out about all the mixed reviews and how bad it could be if it didn't work... in my situation I went in finally with a positive attitude that this could be the drug that help take care of my anxiety, panic attacks occasional bouts of depression, PTSD, and my ADHD and if it help with the chronic pain as well awesome and the less meds the better in my book... so I began to take this with the knowledge that i was going to most likely have an upset stomach & feel a little weak (according to my prescribing Dr ).
What I wasn't expecting was that even the thought of food made me want to run to the restroom & this didn't get better as my month supply of medicine started to dwindle, neither the weak feeling it actually got worse most likely because I couldn't eat hardly anything. I lost 10 lbs really fast which was no fun and not healthy. Needless to say after the first month I came off this & after 4 days of being off of it I felt a difference that was like night and day. I had none of the brain shocks spoken of, I just gradually stopped being sick even at the thought of food & got enough energy to get back up out of bed. I pray that this information helps so one & God bless.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jul 2013 • 4 answers
Posted 28 Feb 2015 • 4 answers
Posted 23 Mar 2016 • 4 answers
Posted 1 Sep 2016 • 4 answers
Posted 2 Sep 2016 • 2 answers